# SDR SWAA2021081616403

- Difficulty date: September 15, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32478
- Aircraft time: 54,479 hours, 32,341 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 887-967 S2l-R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FUSELAGE SKIN UNDER DORSAL FIN BS887 - BS967 S-2L TO S-2R WL306. / REPAIRED DAMAGE ON FUSELAGE SKIN UNDER DORSAL FIN BS 887-967 STR 2L TO 2R; WL 306 PER ER 20-03307 REV IR AND EA 20-153-01902 REV IR.
